# SDR DALA2023022201314

- Difficulty date: February 17, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 88,492 hours, 16,314 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1812 -ATB- DUE TO OUTBOARD TRAILING EDGE WING AND AILERON DAMAGE OBSERVED IN FLIGHT. NO DEGRADATION TO FLIGHT HANDLING CHARACTERISTICS. CORRECTIVE ACTION: FLIGHT LANDED WITHOUT INCIDENT. REPAIRED AILERON PER ERA 605753-14 REV ORIG. (4146802)
